# SDR 2001UALA00777

- Difficulty date: May 21, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N902UA
- Make and model: Boeing 737522
- Aircraft serial: 25002
- Aircraft time: 30,386 hours, 19,299 cycles
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO PRESSURIZATION PROBLEM. SUPPLEMENTAL DATA UPDATE ACCOMPLISHED CHECK OF BOTH PACK SYSTEMS, AND ACCOMPLISHED PRESSURIZATION SYSTEM CHECK. NO DEFECTS NOTED.
